# SDR DALA1034413311

- Difficulty date: November 22, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 23,735 hours, 3,193 cycles
- Engine: Pwa PW4168A
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING K-CHECK, FOUND CRACK IN RT UPPER WING TO BODY FAIRING NR192BT VERTICAL SUPPORT BRACKET RT UPPER WING TO BODY FAIRING NR192BT, VERTICAL SUPPORT BRACKET FABRICATED AND INSTALLED IAW ERA 487010-14, REV 0.
